# SDR DXTA2025022002442

- Difficulty date: February 20, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N683QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605643
- Aircraft time: 15,541 hours, 11,898 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR WAS STUCK IN THE CLOSED POSITION. WHEN ATTEMPTING TO OPEN THE DOOR, THE LEVER WOULD MOVE TO THE OPEN POSITION, BUT THE DOOR WOULD NOT UNLATCH. AT THAT POINT IT ALSO WOULD NOT GO BACK TO THE FULLY LATCHED/LOCKED POSITION.  WHEN WE FINALLY OPENED THE DOOR WE NOTICED THE LOWER PART OF THE ACOUSTIC SEALS IN EACH DOORFRAME HAD COME UNGLUED. WHEN WE STILL HAD SERVICE AIR AND WERE ABLE TO OPEN THE DOOR, BOTH OF THESE SEALS WERE PROTRUDING OUT OF THEIR RECESSES IN THE DOORFRAME.
